Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IFSL > Volume 2 > A Proof of the Legendre and Goldbach Conjectures...
< Back to Volume

A Proof of the Legendre and Goldbach Conjectures via a Generalization of the Concept of Prime Number

Download PDF

Abstract:

Removed due to low scientific quality

Info:

Periodical:
International Frontier Science Letters (Volume 2)
Pages:
24-27
DOI:
10.18052/www.scipress.com/IFSL.2.24
Citation:
"A Proof of the Legendre and Goldbach Conjectures via a Generalization of the Concept of Prime Number", International Frontier Science Letters, Vol. 2, pp. 24-27, 2014
Online since:
Oct 2014
Export:
Distribution: